Alert archive / Florida / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 77, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Jun 27, 2015, 3:05 PM CDT for Okaloosa County, Santa Rosa County, Florida; Covington County, Escambia County, Alabama. It was in force for 55 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 27, 2015, 3:05 PM CDT (20:05 UTC)
- Expired
- Jun 27, 2015, 4:00 PM CDT
- In force
- 55 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
Counties Covington County, AL, Escambia County, AL, Okaloosa County, FL, Santa Rosa County, FL
The radar
The Eglin Afb radar (KEVX), 89 km from the middle of the area, began a volume at 20:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 27, 3:43 PM CDT | TSTM WND DMG | 1 Nne Garden City, FL | TREE REPORTED DOWN ACROSS FLORIDA AVENUE NEAR LAUREL HILL. TIME ESTIMATED VIA RADAR TO BE BETWEEN 340 AND 345 CDT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 38 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 8.1 hours before the alert went out and 238 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1354 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 664 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 87 m²/s²
- 0-3 km storm-relative helicity
- 89 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.6
The text
As transmitted, in the capitals the NWS used until 2016.
322
WUUS54 KMOB 272005
SVRMOB
ALC039-053-FLC091-113-272100-
/O.NEW.KMOB.SV.W.0077.150627T2005Z-150627T2100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
305 PM CDT SAT JUN 27 2015
THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN COVINGTON COUNTY IN SOUTH CENTRAL ALABAMA...
EASTERN ESCAMBIA COUNTY IN SOUTH CENTRAL ALABAMA...
NORTHERN SANTA ROSA COUNTY IN NORTHWESTERN FLORIDA...
NORTHERN OKALOOSA COUNTY IN NORTHWESTERN FLORIDA...
* UNTIL 400 PM CDT
* AT 305 PM CDT...A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DAMAGING WINDS OVER 60 MPH WAS LOCATED ALONG A LINE EXTENDING FROM
6 MILES EAST OF US 29 AND CR 43 TO 13 MILES SOUTHEAST OF RIVERVIEW
TO 8 MILES SOUTHWEST OF WHITFIELD...AND MOVING EAST AT 20 MPH.
* LOCATIONS IMPACTED INCLUDE...
LAUREL HILL... CAROLINA... LIBERTYVILLE...
WHITFIELD... US 29 AND CR 43...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. PREPARE FOR DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY! IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.
TO REPORT SEVERE WEATHER...CALL (800) 284-9059.
&&
LAT...LON 3099 8639 3091 8639 3086 8640 3078 8680
3071 8722 3090 8722 3108 8685 3126 8677
3120 8677 3119 8676 3119 8670 3126 8670
3126 8639 3099 8637
TIME...MOT...LOC 2005Z 261DEG 19KT 3114 8670 3092 8691 3082 8718
$$1 follow-up statement
599
WWUS54 KMOB 272022
SVSMOB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
322 PM CDT SAT JUN 27 2015
ALC039-053-FLC091-113-272100-
/O.CON.KMOB.SV.W.0077.000000T0000Z-150627T2100Z/
COVINGTON AL-ESCAMBIA AL-SANTA ROSA FL-OKALOOSA FL-
322 PM CDT SAT JUN 27 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR SOUTHWESTERN COVINGTON...SOUTHEASTERN ESCAMBIA...NORTHERN SANTA
ROSA AND NORTHERN OKALOOSA COUNTIES...
AT 319 PM CDT...A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DAMAGING WINDS OVER 60 MPH WERE LOCATED ALONG A LINE EXTENDING FROM 8
MILES SOUTH OF CAROLINA TO 10 MILES NORTH OF BAKER TO 7 MILES
SOUTHWEST OF WHITFIELD...MOVING EAST AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
JAY...
BERRYDALE...
ALLENTOWN...
MUNSON...
BAKER...
CAMPTON...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. PREPARE FOR DAMAGING WINDS. PEOPLE
OUTSIDE SHOULD MOVE INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY! IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.
TO REPORT SEVERE WEATHER...CALL (800) 284-9059.
&&
LAT...LON 3099 8639 3091 8639 3086 8640 3078 8680
3071 8722 3090 8722 3108 8685 3119 8676
3119 8670 3121 8639 3099 8637
TIME...MOT...LOC 2019Z 274DEG 21KT 3112 8656 3094 8675 3080 8715
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 1:18 PM CDT, 1 hour 47 minutes earlier.
Area forecast discussion, Jun 27, 1:18 PM CDT, 1 hour 47 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 118 PM CDT SAT JUN 27 2015 .DISCUSSION... LATEST SURFACE ANALYSIS CONTINUES TO SHOW A COLD FRONT SLOWLY MOVING SOUTHEASTWARD ACROSS THE TENNESSEE VALLEY...DRIVEN BY A HIGHLY AMPLIFIED FLOW ALOFT. OUR FORECAST AREA IS JUXTAPOSED BETWEEN HIGHER SURFACE TO 6 KM BULK SHEAR VALUES TO OUR NORTH (CLOSER TO THE FRONT)...AND GREATER INSTABILITY CLOSER TO THE COAST. LATEST MESOANALYSIS HAS ML-CAPE VALUES IN EXCESS OF 2000 J/KG SOUTH OF A CHATOM TO LUVERNE LINE...WITH BULK SHEAR VALUES APPROACHING 30 KNOTS NEAR THE BASE OF THE UPPER TROUGH. EVEN WITH HIGH PRECIPITABLE WATER VALUES...EXPECT A LOWER LOCALIZED FLOODING RISK TODAY GIVEN THE INCREASED FORWARD SPEED OF STORMS. THERE IS...HOWEVER...A LIMITED RISK OF SEEING SEVERE STORMS ACROSS THE FORECAST AREA...GIVEN THE INCREASED SYNOPTIC SCALE FORCING WITH THE APPROACH OF THE FRONT/UPPER TROUGH AND AMPLE LOW-LEVEL MOISTURE AND INSTABILITY. NEAR-TERM FORECAST APPEARS TO LARGELY BE ON TRACK FOR NOW AND NO CHANGES WILL BE MADE AT THIS TIME. THIS AFTERNOON'S WET MICROBURST RISK IS MODERATE. THANKS TO THE STORM PREDICTION CENTER FOR COLLABORATION THIS AFTERNOON. /BUTTS/ && .PREV DISCUSSION... /ISSUED 1250 PM CDT SAT JUN 27 2015/ AVIATION... 27.18Z TAF CYCLE...EXPECT AN UNSETTLED AFTERNOON AND EVENING PERIOD WITH THE APPROACH OF A COLD FRONT FROM THE NORTH AND WEST. SHOWERS AND STORMS HAVE INITIATED EARLY THIS AFTERNOON AND THEY CONTINUE TO SAG SOUTHWARD. VCTS IS A GOOD BET AT ALL TERMINALS THIS AFTERNOON WITH VARIABLE GUSTY WINDS AND REDUCED VISIBILITY IN AND AROUND THE STRONGER CELLS. OTHERWISE...WINDS WILL GENERALLY BE FROM THE WSW AT BETWEEN 10 AND 15 KTS. THE OVERNIGHT PERIOD WILL RETAIN THE CHANCE OF SHOWERS AND STORMS. 05/RR PREV DISCUSSION... /ISSUED 435 AM CDT SAT JUN 27 2015/ SHORT TERM [TODAY THROUGH SUNDAY NIGHT]...AN UPPER TROF EXTENDING FROM THE GREAT LAKES REGION TO THE LOWER MISSISSIPPI RIVER VALLEY AMPLIFIES INTO A LONGWAVE TROF WHILE ADVANCING INTO THE EASTERN STATES THROUGH TONIGHT. AN ASSOCIATED SURFACE LOW BRINGS A COLD FRONT INTO THE SOUTHEAST STATES TODAY WHICH SLOWS AND WEAKENS AS THE SURFACE LOW OCCLUDES WITH THE UPPER SYSTEM...WITH THE FRONT MOVING SLOWLY THROUGH MOST OF THE FORECAST AREA TONIGHT. EXPECT SCATTERED CONVECTION TO DEVELOP THIS MORNING ACROSS THE FORECAST AREA AS A SERIES OF MODEST SHORTWAVES MOVE ACROSS THE FORECAST AREA AND INTERACTS WITH SURFACE BOUNDARIES LEFT OVER FROM PREVIOUS CONVECTION ALONG WITH MODEST LOW LEVEL ISENTROPIC LIFT. A SERIES OF MODEST TO POTENTIALLY MODERATE SHORTWAVES WILL AFFECT MAINLY THE NORTHERN PORTION OF THE FORECAST AREA THIS AFTERNOON WHILE THE COLD FRONT NEARS THE AREA AND MODEST LOW LEVEL ISENTROPIC LIFT WILL CONTINUE OVER THE ENTIRE AREA. WHILE THE FORCING IS NOT PARTICULARLY STRONG...ABUNDANT DEEP LAYER MOISTURE REMAINS IN PLACE OVER THE AREA THROUGH THE PERIOD AND THINK THIS COMBINATION WILL BE SUFFICIENT TO SUPPORT HIGH POPS FOR INTERIOR AREAS WITH LIKELY POPS ELSEWHERE. LIKELY POPS FOLLOW FOR MUCH OF THE AREA THIS EVENING AS THE WEAK FRONT MOVES INTO THE AREA WITH POPS DECREASING FURTHER DURING THE LATE NIGHT HOURS. DESPITE MID LEVEL LAPSE RATES NEAR 5.5 C/KM...SURFACE BASED CAPES MAY ATTAIN AROUND 2500 J/KG AS DAYTIME HIGHS MOVE TO NEAR 90. SHEAR VALUES CONTINUE TO BE LOW AND WITH THE ABUNDANT DEEP LAYER MOISTURE...WET BULB ZERO VALUES WILL BE HIGH...13.5 TO 14.5 KFT. DESPITE FAIRLY GOOD INSTABILITY AND ABUNDANT DEEP LAYER MOISTURE...DEEP LAYER FORCING IS NOT PARTICULARLY IMPRESSIVE AND QPF AMOUNTS THROUGH TONIGHT WILL RANGE FROM NEAR 0.75 INCHES INLAND TO NEAR 0.5 INCHES NEAR THE COAST WHICH COINCIDENTALLY AGREES VERY WELL WITH WPC QPF. WHILE A FEW LOCATIONS MAY SEE HIGHER RAIN TOTALS POSSIBLY NEAR 1.5 TO 2 INCHES AS IS TYPICALLY THE CASE WITH JUST ABOUT ANY SUMMERTIME CONVECTIVE EVENT...GIVEN THE WEAK FRONT...WEAK FORCING AND AN ANTICIPATED STORM MOTION NEAR 20 KNOTS BASED ON THE 850 MB FLOW...THERE IS SOME POTENTIAL FOR LOCALLY HEAVY RAINFALL BUT OVERALL THIS POTENTIAL LOOKS TO BE LOW. MAY SEE SOME STRONG STORMS WHICH PRODUCE STRONG GUSTY WINDS. /29 THIS AFTERNOON'S WET MICROBURST RISK IS MODERATE. SUNDAY AND SUNDAY NIGHT...LONG WAVE UPPER LEVEL TROF AXIS IS DRAPED FROM THE NEW ENGLAND STATES TO EAST OF THE LOWER MISSISSIPPI RIVER. SURFACE FRONTAL ZONE IS FORECAST TO BE ALIGNED VERY NEAR THE COAST. NARROW ZONE OF DEEP MOISTURE (PRECIPITABLE WATER VALUES - PWATS NEAR 2 INCHES) EASES SOUTHWARD ACROSS THE SOUTHERN ZONES TO OFFSHORE DURING THE COURSE OF THE DAY SUNDAY. MODEST LIFT ALONG AND SOUTH OF THE FRONT...FAVORS THE BETTER CHANCES OF SHOWERS/STORMS ALONG AND SOUTHEAST OF THE I-65 CORRIDOR WITH CHANCES TAPERING OFF TO 10% OR LESS OVER THE FAR NORTHWEST ZONES. SOME OF THE STORMS CAN BE STRONG...PRODUCING STRONG WIND GUSTS...FREQUENT LIGHTNING AND LOCALLY HEAVY RAINS. DAYTIME HIGHS CLOSE TO SEASONAL...87 TO 91. BY SUNDAY NIGHT...THE DEEP MOISTURE AXIS CONTINUES TO SHIFT SOUTHWARD. AS A RESULT...THE PROBABILITIES OF SHOWERS/STORMS TAPER OFF ALONG AND NORTH OF A LINE FROM WIGGINS MISSISSIPPI...TO BREWTON AND FLORALA ALABAMA. WILL MAINTAIN A SMALL CHANCE OF SHOWERS/STORMS ALONG THE COASTAL COUNTIES...DUE TO CLOSE PROXIMITY OF FRONTAL BOUNDARY THERE AND THESE AREAS ON THE NORTHWARD EDGE OF THE DEEPER MOISTURE AXIS WITH PWATS AROUND 1.5 INCHES. OVERNIGHT LOWS IN THE MID/UPPER 60S INTERIOR TO MID 70S AT THE BEACHES. LONG TERM [MONDAY THROUGH FRIDAY]...HEADING INTO THE BEGINNING OF THE NEW WEEK...THE GLOBAL MODELS SHARPEN THE MID LEVEL TROF AXIS FROM THE UPPER MIDWEST TO EASTERN TEXAS LATE MONDAY INTO TUESDAY. MID LEVEL IMPULSES RIDING NORTHEAST ON THE FAVORED EAST SIDE OF THE HIGH LEVEL TROF AXIS KEEPS THE ENVIRONMENT UNSETTLED AS DEEP MOISTURE IS PULLED BACK UP ACROSS LOUISIANA ON MONDAY...OVERSPREADING THE DEEP SOUTH ON TUESDAY. WILL START OFF WITH CHANCE POPS ACROSS THE SOUTHERN ZONES ON MONDAY...INCREASING TO CHANCE AREAWIDE ON TUESDAY. THE HIGH LEVEL TROF AXIS PIVOTS EASTWARD BY WEDNESDAY AND BROADENS OVER THE EASTERN US BY THE END OF THE WEEK. SOUTH OF THE BROADENING TROF...MID LEVEL IMPULSES EMBEDDED IN A DEVELOPING WEAKNESS ALOFT ACROSS THE LOCAL AREA KEEPS ISOLATED TO SCATTERED SHOWERS/STORMS GOING IN THE FORECAST THROUGH THE REMAINDER OF THE WEEK. IN THE LOWER LEVELS...HIGH PRESSURE REBUILDS WESTWARD ACROSS THE GULF AND SOUTHEAST...ALLOWING FOR DAYTIME TEMPERATURES TO MODIFY FROM NEAR SEASONAL VALUES EARLY IN THE WEEK...TO THE MID 90S MOST AREAS BY THURSDAY AND FRIDAY. OVERNIGHT LOWS IN THE LOWER/MID 70S INTERIOR TO UPPER 70S/NEAR 80 AT THE BEACHES. /10 AVIATION... 12Z ISSUANCE...VFR CONDITIONS THIS MORNING TRANSITION TO MVFR CONDITIONS IN STORMS FOR MUCH OF THE AREA THIS AFTERNOON AND WILL HANDLE WITH A COMBINATION OF A TEMPO GROUP NEAR THE COAST TO PREVAILING CONDITIONS FURTHER INLAND. RAIN CHANCES DECREASE TONIGHT WITH PREVAILING VFR CONDITIONS RETURNING FOR MOST OF THE AREA. LIGHT WEST WINDS BECOME SOUTHWEST NEAR 10-13 KNOTS THIS AFTERNOON WITH A LIGHT WEST WIND RETURNING TONIGHT. /29 MARINE...MODERATE TO STRONG WEST TO SOUTHWEST WINDS BECOME WESTERLY FOR TONIGHT THROUGH SUNDAY NIGHT WHILE A WEAK COLD FRONT APPROACHES FROM THE NORTH AND STALLS NEAR THE COAST. A MODERATE WESTERLY FLOW TRANSITIONS TO A LIGHT SOUTHWEST FLOW DURING THE REMAINDER OF THE PERIOD AS A RIDGE OF HIGH PRESSURE BECOMES ESTABLISHED OVER THE NORTHERN GULF. WINDS AND SEAS WILL BE HIGHER NEAR STORMS. /29 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. &&
Hazardous weather outlook, Jun 27, 1:29 PM CDT, 1 hour 36 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 129 PM CDT SAT JUN 27 2015 ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-281830- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL- BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND- ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL- OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE- 129 PM CDT SAT JUN 27 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS...SCATTERED TO NUMEROUS THUNDERSTORMS WILL CONTINUE THROUGH THE EVENING HOURS...BEFORE DIMINISHING IN COVERAGE OVERNIGHT. A FEW STRONG TO SEVERE STORMS MAY BE SEEN THROUGH THIS EVENING...AND BRING THE POSSIBILITY OF STRONG WINDS AND FREQUENT LIGHTNING. COASTAL IMPACT...THERE IS MODERATE RISK OF RIP CURRENTS ALONG AREA BEACHES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THUNDERSTORMS...ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS THE REGION THROUGH THE UPCOMING WEEK. A FEW STRONG STORMS MAY BE SEEN EACH DAY...WHICH COULD PRODUCE STRONG...GUSTY WINDS AND FREQUENT LIGHTNING. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. GMZ630>635-650-655-670-675-281830- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 129 PM CDT SAT JUN 27 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS...SCATTERED TO NUMEROUS THUNDERSTORMS WILL CONTINUE THROUGH TONIGHT. A FEW STRONG TO SEVERE STORMS MAY BE SEEN...AND BRING THE POSSIBILITY OF STRONG WINDS...FREQUENT LIGHTNING...AND LOCALLY HIGHER SEAS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THUNDERSTORMS...SCATTERED TO NUMEROUS THUNDERSTORMS ON SUNDAY...WILL BE FOLLOWED BY ISOLATED TO SCATTERED STORMS THROUGH MUCH OF THE UPCOMING WEEK. A FEW STRONG STORMS MAY BE SEEN...AND BRING THE POSSIBILITY OF STRONG WINDS...FREQUENT LIGHTNING...AND LOCALLY HIGHER SEAS. BUTTS
In the hours before
Special weather statement, Jun 27, 12:28 PM CDT, 2 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1228 PM CDT SAT JUN 27 2015
ALZ052-MSZ067-271800-
WASHINGTON AL-WAYNE MS-
1228 PM CDT SAT JUN 27 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN WASHINGTON AND
SOUTHEASTERN WAYNE COUNTIES UNTIL 100 PM CDT...
AT 1227 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR BUCKATUNNA...
OR 14 MILES SOUTHEAST OF WAYNESBORO...MOVING EAST AT 15 MPH.
LOCATIONS IMPACTED INCLUDE...
BUCKATUNNA...
THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL AND WIND GUSTS OF
40 TO 50 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO
BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM
HAS PASSED.
FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.
LAT...LON 3159 8859 3158 8827 3134 8834 3138 8845
3144 8845 3143 8862 3144 8864
TIME...MOT...LOC 1727Z 291DEG 15KT 3149 8853Special weather statement, Jun 27, 1:00 PM CDT, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
100 PM CDT SAT JUN 27 2015
ALZ055-056-271830-
MONROE AL-CONECUH AL-
100 PM CDT SAT JUN 27 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN CONECUH
AND MONROE COUNTIES UNTIL 130 PM CDT...
AT 1259 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 9
MILES NORTHWEST OF MONROEVILLE TO 9 MILES NORTHWEST OF FRISCO CITY
TO 7 MILES WEST OF MEGARGEL...AND MOVING EAST AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
MONROEVILLE... FRISCO CITY... EXCEL...
BEATRICE... MEGARGEL... URIAH...
PETERMAN...
THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS OF 40 TO 50
MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW
AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE
PASSED.
FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.
LAT...LON 3180 8698 3126 8736 3126 8748 3125 8751
3124 8764 3135 8776 3136 8777 3136 8776
3134 8774 3140 8771 3141 8761 3144 8757
3148 8757 3152 8762 3155 8757 3170 8757
3170 8752 3174 8752
TIME...MOT...LOC 1759Z 265DEG 28KT 3165 8740 3155 8750 3141 8755Special weather statement, Jun 27, 1:38 PM CDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
138 PM CDT SAT JUN 27 2015
ALZ052-053-261-262-271915-
MOBILE INLAND AL-BALDWIN INLAND AL-WASHINGTON AL-CLARKE AL-
138 PM CDT SAT JUN 27 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN
BALDWIN...NORTHERN MOBILE...SOUTHERN WASHINGTON AND SOUTHERN CLARKE
COUNTIES UNTIL 215 PM CDT...
AT 137 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 8
MILES WEST OF CITRONELLE TO 6 MILES WEST OF MCINTOSH TO 7 MILES
SOUTHEAST OF WAGARVILLE...AND MOVING SOUTHEAST AT 35 MPH.
LOCATIONS IMPACTED INCLUDE...
CITRONELLE... MOUNT VERNON... MCINTOSH...
MOVICO... CALVERT... VINEGAR BEND...
MOWA CHOCTAW RESERVATION... DEER PARK...
WAGARVILLE... MALCOLM...
THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS OF 40 TO 50 MPH
AND SMALL HAIL. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO
BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS
HAVE PASSED.
FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. IF
OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE
INDOORS IF POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING
WIRED TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.
LAT...LON 3124 8843 3147 8797 3152 8766 3143 8765
3140 8771 3137 8773 3134 8772 3133 8775
3134 8775 3137 8776 3136 8777 3131 8779
3130 8777 3130 8771 3126 8767 3124 8763
3121 8763 3113 8774 3095 8842
TIME...MOT...LOC 1837Z 268DEG 30KT 3110 8837 3124 8814 3137 8793Special weather statement, Jun 27, 2:13 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
213 PM CDT SAT JUN 27 2015
ALZ055-059-271945-
MONROE AL-ESCAMBIA AL-
213 PM CDT SAT JUN 27 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN MONROE AND NORTHWESTERN
ESCAMBIA COUNTIES UNTIL 245 PM CDT...
AT 212 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR MCCULLOUGH...
OR 15 MILES NORTH OF ATMORE...MOVING EAST AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
URIAH... MCCULLOUGH...
THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.
SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM.
FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.
LAT...LON 3114 8762 3124 8762 3124 8764 3125 8766
3130 8766 3138 8739 3131 8738 3130 8739
3128 8742 3126 8743 3126 8737 3110 8735
TIME...MOT...LOC 1912Z 268DEG 22KT 3123 8759Special weather statement, Jun 27, 2:44 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 244 PM CDT SAT JUN 27 2015 ALZ059-272015- ESCAMBIA AL- 244 PM CDT SAT JUN 27 2015 ...A STRONG THUNDERSTORM WILL AFFECT WESTERN ESCAMBIA COUNTY UNTIL 315 PM CDT... AT 243 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER I65 AND AL 21...OR 7 MILES NORTHEAST OF ATMORE...MOVING EAST AT 35 MPH. LOCATIONS IMPACTED INCLUDE... ATMORE... BREWTON... EAST BREWTON... RIVERVIEW... POLLARD... I65 AND CR 1... POARCH CREEK RESERVATION... MCCULLOUGH... I65 AND AL 21... I65 AND AL 113... THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS OF 40 TO 50 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED. FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES. LAT...LON 3102 8757 3123 8754 3126 8703 3100 8706 TIME...MOT...LOC 1943Z 280DEG 29KT 3112 8744
Special weather statement, Jun 27, 2:56 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
256 PM CDT SAT JUN 27 2015
ALZ056-059-060-FLZ201-203-205-272030-
COVINGTON AL-ESCAMBIA AL-CONECUH AL-SANTA ROSA INLAND FL-
ESCAMBIA INLAND FL-OKALOOSA INLAND FL-
256 PM CDT SAT JUN 27 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN
COVINGTON...EASTERN ESCAMBIA...NORTHERN SANTA ROSA...NORTHWESTERN
OKALOOSA AND NORTHERN ESCAMBIA COUNTIES UNTIL 330 PM CDT...
AT 255 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM NEAR
US 29 AND CR 43 TO 8 MILES NORTHEAST OF WHITFIELD TO NEAR
MOLINO...AND MOVING EAST AT 40 MPH.
LOCATIONS IMPACTED INCLUDE...
CENTURY... MOLINO... JAY...
WHITFIELD... US 29 AND CR 43... MUNSON...
BERRYDALE...
THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS UP TO 55 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED.
FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.
LAT...LON 3084 8657 3066 8740 3099 8737 3100 8708
3107 8694 3128 8681 3126 8663
TIME...MOT...LOC 1955Z 249DEG 33KT 3115 8674 3093 8693 3081 8729The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 3:43 PM CDT | Severe Thunderstorm Warning | MOB | Okaloosa, Santa Rosa | 50 min |
| Jun 27, 4:17 PM CDT | Areal Flood Advisory | MOB | Escambia, Okaloosa, Santa Rosa | 3 hr |
| Jun 27, 4:38 PM CDT | Special Weather Statement | MOB | Escambia, Okaloosa, Santa Rosa | 67 min |
| Jun 26, 7:03 PM CDT | Special Weather Statement | MOB | Escambia | 57 min |
| Jun 27, 12:28 PM CDT | Special Weather Statement | MOB | Washington | 32 min |
| Jun 27, 1:00 PM CDT | Special Weather Statement | MOB | Monroe | 30 min |
| Jun 27, 1:38 PM CDT | Special Weather Statement | MOB | Washington | 37 min |
| Jun 27, 2:13 PM CDT | Special Weather Statement | MOB | Escambia | 32 min |
| Jun 27, 2:44 PM CDT | Special Weather Statement | MOB | Escambia | 31 min |
| Jun 27, 2:56 PM CDT | Special Weather Statement | MOB | Escambia | 34 min |
| Jun 27, 3:27 PM CDT | Special Weather Statement | MOB | Baldwin | 63 min |
| Jun 27, 3:38 PM CDT | Special Weather Statement | MOB | Mobile | 37 min |
| Jun 27, 3:40 PM CDT | Special Marine Warning | MOB | 50 min | |
| Jun 27, 3:42 PM CDT | Severe Thunderstorm Warning | MOB | Mobile | 33 min |
| Jun 27, 4:16 PM CDT | Special Weather Statement | MOB | Baldwin, Mobile | 59 min |
| Jun 27, 4:30 PM CDT | Special Weather Statement | MOB | Washington | 30 min |
| Jun 27, 4:31 PM CDT | Special Marine Warning | MOB | 59 min | |
| Jun 27, 4:35 PM CDT | Special Marine Warning | MOB | 55 min | |
| Jun 27, 5:02 PM CDT | Special Weather Statement | MOB | Washington | 43 min |
| Jun 27, 5:12 PM CDT | Special Marine Warning | MOB | 63 min | |
| Jun 27, 5:24 PM CDT | Special Marine Warning | MOB | 66 min | |
| Jun 27, 5:30 PM CDT | Special Marine Warning | MOB | 90 min | |
| Jun 27, 5:45 PM CDT | Special Marine Warning | MOB | 60 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2015Severe Thunderstorm Warnings in Alabama, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.